I started cimzia in august and had to stop due to side effects and rash. On day 1 the skin around both injection sites went white and was reported under the yellow card scheme. Out of nowhere on day 9 a big red rash developed.
last week I restarted cimzia with two injections as a loading dose. The following day I had a big red skin reaction which then calmed down (picture 1) but then today on day 8 the rash came up in blisters.( picture 2)
This happened on both injection sites.
Has anyone experienced this?
- All Categories
- 2.3K Welcome
- 17 How to use your online community
- 30 Help, Guidelines and Get in Touch
- 40.4K Our Community
- 670 Chat to our Helpline Team
- 8.7K Living with arthritis
- 2 Want to Get Involved?
- 53 Hints and Tips
- 221 Work and financial support
- 390 Young people's community
- 7 Parents of Children with Arthritis
- 40 My Triumphs
- 132 Let's Move
- 24 Sports and Hobbies
- 13 Food and Diet
- 256 Coronavirus (COVID-19)
- 16 Community Feedback and ideas
- 333 Chat and News
- 29 Val's Cafe
- 269 Chit chat
- 11 News
- 4 Tails From The Cafe